E. E. Levi convexity and the Hans Lewy problem. Part I : reduction to vanishing theorems
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 325-363.
@article{ASNSP_1972_3_26_2_325_0,
     author = {Andreotti, Aldo and Denson Hill, C.},
     title = {E. {E.} {Levi} convexity and the {Hans} {Lewy} problem. {Part} {I} : reduction to vanishing theorems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {325--363},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     mrnumber = {460725},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1972_3_26_2_325_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Denson Hill, C.
TI  - E. E. Levi convexity and the Hans Lewy problem. Part I : reduction to vanishing theorems
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
SP  - 325
EP  - 363
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1972_3_26_2_325_0/
LA  - en
ID  - ASNSP_1972_3_26_2_325_0
ER  - 
%0 Journal Article
%A Andreotti, Aldo
%A Denson Hill, C.
%T E. E. Levi convexity and the Hans Lewy problem. Part I : reduction to vanishing theorems
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 325-363
%V 26
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1972_3_26_2_325_0/
%G en
%F ASNSP_1972_3_26_2_325_0
Andreotti, Aldo; Denson Hill, C. E. E. Levi convexity and the Hans Lewy problem. Part I : reduction to vanishing theorems. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 325-363. http://archive.numdam.org/item/ASNSP_1972_3_26_2_325_0/

[1] A. Andreotti, E. E. Levi convexity and H. Lewy Problem. Proceedings of the International Congress of Mathematicians. Nice (1970), t. 2, 607-611. | MR | Zbl

[2] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie, des espaces complexes. Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR | Zbl

[3] A. Andreotti and C.D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, to appear in Ann. Sc. Norm. Sup. Pisa. | Numdam | Zbl

[4] A. Andreotti and C.D. Hill, E. E. Levi convexity and the Hans Lewy probleara, Part II: Vanishing theorems. to appear in Ann. Sc. Norm. Sup. Pisa. | Numdam | Zbl

[5] S. Bochner, Analytic and meromorphic continuation by means of Green'a formula. Ann. Math., 44 (1943), 652-673. | MR | Zbl

[6] G Fichera, Caratterizzazione della traccia, sulla frontiera di un campo, di una funzione analitica di più variabili complesse. Atti Accad. Naz. Lincei Rend., 22 (1957), 706-215. | MR | Zbl

[7] F.D. Gakhov, Boundary Value Problems. Oxford, Pergamon Press, 1966. | MR | Zbl

[8] E. Kähler, Einführung in die Theorie der Systeme von Differentialgleichungen, New York Chelsea, 1949.

[9] J.J. Kohn, Boundaries of complex manifolds. Proceedings of the Conference on Complex Analysis, New York, Springer, (1965), 81-94. | MR | Zbl

[10] J. Kohn and H Rossi, On the extension of holomorphic funotions from the boundary of a complex manifold. Ann. Math., 81 (1965), 451-472. | MR | Zbl

[11] E.E. Levi, Studî sui punti singulari esssenziali delle funzioni analitiche di due o più variabili complesse. Annali di Mat. Pura ed Appl., 16 (1910), 61-87. | JFM

[12] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables. Ann. Math., 64 (1956), 514-522. | MR | Zbl

[13] H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. Math., 66 (1957), 155-158. | MR | Zbl

[14] H. Lewy, On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), 587-591. | MR | Zbl

[15] E. Martinelli, Alcuni teoremi integrali per le funzioni anatitiche di più variabili complesse. Rend. Acad. Italia, 9 (1939), 269-300. | JFM | Zbl

[16] E. Martinelli, Sopra un teorema di F. Severi nella teoria delle funzioni di più variabili complesse. Rend. Mat. ed Appl., (1961), 81-96. | MR | Zbl

[17] J.P. Serre, Un theoreme de dualité, Comment. Math. Helv., 29 (1955), 9-26. | MR | Zbl

[18] F. Treves On local solvability of linear partial differential equations. Bull. A. M. S., 76 (1970), 552-571. | MR | Zbl